# SDR CA961128002

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Condition: Burnt
- Location: Nr2 Propeller
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) RIGHT HAND TRANSFORMER RECTIFIER UNIT (TRU) FAILED. CIRCUIT BREAKER WOULD NOT RESET. POST FLIGHT INSPECTION FOUND THE #2 PROP DE-ICE BRUSH BLOCK BURNT CAUSING THE R/H "B" PHASE CIRCUIT BREAKER TO "POP". BRUSH BLOCK REPLACED.
